Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 16, Number 3

All articles in this issue are freely accessible.

Sur les fonctionnelles bilinéaires
Maurice Fréchet.
Trans. Amer. Math. Soc. 16 (1915), 215-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501010
Oriented circles in space
David F. Barrow.
Trans. Amer. Math. Soc. 16 (1915), 235-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501011
A new isosceles-triangle solution of the three body problem
Daniel Buchanan.
Trans. Amer. Math. Soc. 16 (1915), 259-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501012
Surfaces $Ω$ and their transformations
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 16 (1915), 275-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501013
The general theory of congruences
E. J. Wilczynski.
Trans. Amer. Math. Soc. 16 (1915), 311-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501014
On matrices whose coefficients are functions of a single variable
J. H. M. Wedderburn.
Trans. Amer. Math. Soc. 16 (1915), 328-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501015
Conformal classification of analytic arcs or elements: Poincaré’s local problem of conformal geometry
Edward Kasner.
Trans. Amer. Math. Soc. 16 (1915), 333-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501016
Extensions of Descartes’ rule of signs connected with a problem suggested by Laguerre
D. R. Curtiss.
Trans. Amer. Math. Soc. 16 (1915), 350-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501017
On parastrophic algebras
James Byrnie Shaw.
Trans. Amer. Math. Soc. 16 (1915), 361-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501018